Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child on acefyl and sancos for cold. Not cured. Is he suffering from dust allergy?

Hi I am Alice, My child is 4 years old. he is having cough since last month. I have given him acefyl, sancos and britanyl even i have do ne 15 days courses of singular twice. Doctor has adviced me to give him cefiget ( antibiotic ) but still no improvement. I am really worried. Please suggest what to do. Is he suffering from dust allergy or what? SHould i do the course of myteka or singular for 3 months? will that be cured?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
hello welcome to HCM
as per the symptoms you told the boy is suffering form URTI (upper respiratory tract infection) , but even after trying with antibiotic , there is no releif . so i suggest you to take the child to a pediatrician to check the complete blood picture , and the chest x-ray , becoz we should rule out the hidden infection if any... after physical examination and going through the reports , doctor can come to conclusion .

so dont wait with trying all those medicines
take care bye

Answered: Thu, 28 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor